# SDR SWIA201439407

- Difficulty date: September 19, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 15,610 hours, 10,772 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Balance Arm
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR GOUGE ON AFT COUNTER BALANCE ARM.  C-CHECK, COMPLIED WITH FWD BAGGAGE DOOR GOUGE REO AIR ON AFT COUNTER BALANCE ARM BY BLENDING IAW STS EA.
